-
1
-
-
0000322045
-
Dimension of the attractor associated to the Ginzburg-Landau equation
-
Ghidaglia J.-M., Héron B. Dimension of the attractor associated to the Ginzburg-Landau equation. Phys. D. 28:1987;282-304.
-
(1987)
Phys. D
, vol.28
, pp. 282-304
-
-
Ghidaglia, J.-M.1
Héron, B.2
-
2
-
-
0000153785
-
Low-dimensional behavior in the complex Ginzburg-Landau equation
-
Doering C., Gibbon J. D., Holm D., Nicolaenko B. Low-dimensional behavior in the complex Ginzburg-Landau equation. Nonlinearity. 1:1988;279-309.
-
(1988)
Nonlinearity
, vol.1
, pp. 279-309
-
-
Doering, C.1
Gibbon J., D.2
Holm, D.3
Nicolaenko, B.4
-
3
-
-
0000781993
-
The complex Ginzburg-Landau equation as a model problem
-
Levermore C. D., Oliver M. The complex Ginzburg-Landau equation as a model problem. Lectures in Appl. Math. 31:1996;141-190.
-
(1996)
Lectures in Appl. Math.
, vol.31
, pp. 141-190
-
-
Levermore C., D.1
Oliver, M.2
-
4
-
-
0000488017
-
On the Cauchy problem for the 1 + 2 complex Ginzburg-Landau equation
-
Bu C. On the Cauchy problem for the 1 + 2 complex Ginzburg-Landau equation. J. Austral. Math. Soc. Ser. B. 36:1994;313-324.
-
(1994)
J. Austral. Math. Soc. Ser. B
, vol.36
, pp. 313-324
-
-
Bu, C.1
-
5
-
-
0000922548
-
On the possibility of soft and hard turbulence in the complex Ginzburg-Landau equation
-
Bartuccelli M., Constantin P., Doering C., Gibbon J. D., Gisselfált M. On the possibility of soft and hard turbulence in the complex Ginzburg-Landau equation. Phys. D. 44:1990;421-444.
-
(1990)
Phys. D
, vol.44
, pp. 421-444
-
-
Bartuccelli, M.1
Constantin, P.2
Doering, C.3
Gibbon J., D.4
Gisselfált, M.5
-
6
-
-
0000967970
-
Weak and strong solutions of the complex Ginzburg-Landau equation
-
Doering C. R., Gibbon J. D., Levermore C. D. Weak and strong solutions of the complex Ginzburg-Landau equation. Phys. D. 71:1994;285-318.
-
(1994)
Phys. D
, vol.71
, pp. 285-318
-
-
Doering C., R.1
Gibbon J., D.2
Levermore C., D.3
-
7
-
-
22244466122
-
Lengths scales in solutions of the complex Ginzburg-Landau equation
-
Bartuccelli M., Gibbon J. D., Oliver M. Lengths scales in solutions of the complex Ginzburg-Landau equation. Phys. D. 89:1996;267-286.
-
(1996)
Phys. D
, vol.89
, pp. 267-286
-
-
Bartuccelli, M.1
Gibbon J., D.2
Oliver, M.3
-
9
-
-
0001024873
-
Global existence theory for a generalized Ginzburg-Landau equation
-
Duan J., Holmes P., Titi E. S. Global existence theory for a generalized Ginzburg-Landau equation. Nonlinearity. 5:1992;1303-1314.
-
(1992)
Nonlinearity
, vol.5
, pp. 1303-1314
-
-
Duan, J.1
Holmes, P.2
Titi E., S.3
-
10
-
-
0000815546
-
Regularity approximation and asymptotic dynamics for a generalized Ginzburg-Landau equation
-
Duan J., Holmes P., Titi E. S. Regularity approximation and asymptotic dynamics for a generalized Ginzburg-Landau equation. Nonlinearity. 6:1993;915-933.
-
(1993)
Nonlinearity
, vol.6
, pp. 915-933
-
-
Duan, J.1
Holmes, P.2
Titi E., S.3
-
11
-
-
0001173859
-
Finite dimensional behavior of generalized Ginzburg-Landau equation
-
Guo B., Gao H. Finite dimensional behavior of generalized Ginzburg-Landau equation. Progr. Natur. Sci. 4:1994;423-434.
-
(1994)
Progr. Natur. Sci.
, vol.4
, pp. 423-434
-
-
Guo, B.1
Gao, H.2
-
12
-
-
0029370943
-
Exponential attractors for a generalized Ginzburg-Landau equation
-
Gao H. Exponential attractors for a generalized Ginzburg-Landau equation. Appl. Math. Mech. 16:1995;877-882.
-
(1995)
Appl. Math. Mech.
, vol.16
, pp. 877-882
-
-
Gao, H.1
-
13
-
-
0000490484
-
Numbers of determining nodes for a generalized Ginzburg-Landau equation
-
Gao H., Guo B. Numbers of determining nodes for a generalized Ginzburg-Landau equation. Progr. Natur. Sci. 5:1995;636-638.
-
(1995)
Progr. Natur. Sci.
, vol.5
, pp. 636-638
-
-
Gao, H.1
Guo, B.2
-
14
-
-
0000706403
-
Finite dimensional inertial forms for 1D generalized Ginzburg-Landau equation
-
Gao H., Guo B. Finite dimensional inertial forms for 1D generalized Ginzburg-Landau equation. Sci. China Ser. A. 25:1995;1233-1247.
-
(1995)
Sci. China Ser. A
, vol.25
, pp. 1233-1247
-
-
Gao, H.1
Guo, B.2
-
15
-
-
38149143087
-
On the Cauchy problem of a generalized Ginzburg-Landau equation
-
Duan J., Holmes P. On the Cauchy problem of a generalized Ginzburg-Landau equation. Nonlinear Anal. 22:1994;1033-1040.
-
(1994)
Nonlinear Anal.
, vol.22
, pp. 1033-1040
-
-
Duan, J.1
Holmes, P.2
-
16
-
-
58149209984
-
Finite dimensional behavior for the derivative Ginzburg-Landau equation in two spatial dimensions
-
Guo B., Wang B. Finite dimensional behavior for the derivative Ginzburg-Landau equation in two spatial dimensions. Phys. D. 89:1995;83-99.
-
(1995)
Phys. D
, vol.89
, pp. 83-99
-
-
Guo, B.1
Wang, B.2
-
17
-
-
0031365884
-
On the initial value problem for the generalized 2D Ginzburg-Landau equation
-
Gao H., Duan J. On the initial value problem for the generalized 2D Ginzburg-Landau equation. J. Math. Anal. Appl. 216:1997;536-548.
-
(1997)
J. Math. Anal. Appl.
, vol.216
, pp. 536-548
-
-
Gao, H.1
Duan, J.2
-
19
-
-
0000973918
-
On elliptic partial differential equations
-
Nirenberg L. On elliptic partial differential equations. Ann. Scuola Norm. Sup. Pisa. 13:1959;115-162.
-
(1959)
Ann. Scuola Norm. Sup. Pisa
, vol.13
, pp. 115-162
-
-
Nirenberg, L.1
-
21
-
-
0001418965
-
Nonlinear semigroups
-
Segal I. Nonlinear semigroups. Ann. Math. 78:1963;339-364.
-
(1963)
Ann. Math.
, vol.78
, pp. 339-364
-
-
Segal, I.1
-
23
-
-
0002723604
-
Thermodynamic of the Ginzburg-Landau equations
-
Collet P. Thermodynamic of the Ginzburg-Landau equations. Nonlinearity. 7:1994;1175-1190.
-
(1994)
Nonlinearity
, vol.7
, pp. 1175-1190
-
-
Collet, P.1
-
24
-
-
0000454926
-
Attractors for modulation equations on unbounded domains: Existence and comparison
-
Mielke A. Attractors for modulation equations on unbounded domains: Existence and comparison. Nonlinearity. 8:1995;743-768.
-
(1995)
Nonlinearity
, vol.8
, pp. 743-768
-
-
Mielke, A.1
-
25
-
-
0000857725
-
The complex Ginzburg-Landau equation on large and unbounded domains: Sharper bounds and attractors
-
Mielke A. The complex Ginzburg-Landau equation on large and unbounded domains: sharper bounds and attractors. Nonlinearity. 10:1997;199-222.
-
(1997)
Nonlinearity
, vol.10
, pp. 199-222
-
-
Mielke, A.1
|